# SDR REXA201805220400

- Difficulty date: May 21, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 24,172 hours, 15,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY FLOOD LIGHTS IN THE FWD CABIN WERE FOUND INOPERATIVE.   REMOVED AND REPLACED THE ESPU BATTERY PACK NR 2, IAW AMM 33-51-17, OPS CHECKED GOOD.
